# SDR UALA2013060303843

- Difficulty date: June 2, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 48,416 hours, 12,294 cycles
- Engine: Pwa PW4060
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Part number: 7321387015
- Part serial: 000
- Condition: Faulty
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START.  REPLACED APU INTAKE DOOR ACTUATOR IAW AMM.
